# SDR CKSA96061

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- Engine: Rroyce RB211524B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE A-FIRE DETECTION LOOP CAME ON STEADY IN CLIMB. SWITCHED TO B-LOOP AND TEST IAW OPS MANUAL CHECKED GOOD.  APPROXIMATELY 5 MINUTES LATER FIRE WARNING SOUNDED ON B-LOOP, SHUT NR 2 ENGINE DOWN IAW OPS MANUAL.  INSPECTED NR 2 ENGINE, NO DEFECTS FOUND.  SWAPPED APU AND NR 2 ENGINE FIRE DETECTOR CONTROL UNITS FOR FURTHER TROUBLESHOOTING.  APU FIRE DETECTION SWITCH CHECKS NORMAL AND PERFORMED HIGH POWER RUN ON NR 2 ENGINE, CHECKS NORMAL ON GROUND AT THIS TIME.
